Are you on any treatment right now? Our Derm offers a product called Latisse, and with this product it takes approximately. 3-4 months. There is a side effect that affects some women who use it whereby brown spots may appear in the "coloured" portion of the eye, guess they mean the iris. My daughter didn't want to use it because of this and her eyelashes only fell out a little bit so she's okay with that. Good luck and stay positive! x
Any mention of products and services on Alopecia World is for informational purposes only; it does not imply a recommendation or endorsement by Alopecia World. Nor should any statement or representation on this site be construed as professional, medical or expert advice, or as pre-screened or endorsed by Alopecia World. Alopecia World is not responsible or liable for any of the views, opinions or conduct, online or offline, of any user or member of Alopecia World.